# SDR EIAA97222

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 991183913
- Condition: Corroded
- Location: Bs 942
- Part time: 52,370 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED CORROSION, GOUGES, AND MISDRILLED HOLES ON THE FUSELAGE AFT REAR SPAR BULKHEAD DOUBLER AND CAP AT STA 942 BETWEEN LONGERONS14L TO 16L AND 12R TO 16R.  REPAIRED BY TRIMMING AWAY DAMAGE, INSTALLING REPAIR DOUBLERS, ANGLES, AND RESTORED FINISH AFTER HFEC INSPECTION IAW EVERGREEN INTERNATIONAL AIRLINES ECRA 915-53-027-2.
